MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM CANCELLOUS BONE SCREW PARTIALLY THREADED/35MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM CANCELLOUS BONE SCREW PARTIALLY THREADED/35MM; PLATE,FIXATION,BONE
Model Number 207.035
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed and no conclusion could be drawn at the time of filing this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during an unknown procedure, a cancellous bone screw broke during insertion.Fragments were generated, it is unknown if it was removed easily without additional intervention.The procedure was successfully completed with no surgical delay.Patient status is unknown.Concomitant device reported: unknown screwdriver (part# unknown, lot# unknown, quantity 1).This complaint involves one (1) device.This report is for (1) 4.0mm cancellous bone screw partially threaded/35mm.This report is 1 of 1 for (b)(4).

Brand Name
4.0MM CANCELLOUS BONE SCREW PARTIALLY THREADED/35MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11393045
Report Number2939274-2021-01092
Device Sequence Number1167376
Product Code HRS
UDI-Device Identifier10886982147905
UDI-Public(01)10886982147905
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K083213
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number207.035
Device Catalogue Number207.035
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2021
Initial Report FDA Received Date03/01/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR